MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The failure mode of difficult or unable to insert intra-aortic balloon (iab) through sheath occurs when the intra-aortic balloon (iab) catheter cannot be smoothly advanced through the supplied introducer sheath.The issue may involve increased resistance, halted advancement, or complete blockage.As a result, proper catheter placement may be compromised, therapy may be delayed, and device replacement may be required.Potential causes are as follows mechanical or structural issues can prevent the catheter from passing through the sheath.Broken inner lumen disrupts internal pathway for catheter passage.Inner lumen kink bending or collapse of lumen restricting movement.Catheter kink deformation of the catheter body causing resistance.Unfolded iab membrane balloon membrane not tightly wrapped increasing bulk and obstructing insertion.
 
Event or Problem Description
It was reported that during use, after inserting the terumo 8f sheath, we attempted to insert the iab catheter, but the balloon wrapping came undone, preventing it from passing through the sheath.We had performed negative pressure work on the balloon using a one-way valve, so the balloon wrapping should have been done properly.When we inserted another trp4046 catheter using the same procedure, the balloon was securely wrapped and passed through the sheath without any problems.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: a4, h6 (type of investigation).

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24838831
Report Number2248146-2026-0000869
Device Sequence Number6012021
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)280402(10)3000464531(11)250402
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000464531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO 8F SHEATH
Patient Age77 YR
Patient SexMale
Patient Weight65 KG